Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Localization of the corona problem

Theodore William Gamelin

Vol. 34 (1970), No. 1, 73–81
Abstract

The corona problem for planar open sets D and the fibers of the maximal ideal space of H(D) are discussed and shown to depend only on the local behavior of D.

Mathematical Subject Classification
Primary: 46.30
Secondary: 30.00
Milestones
Received: 26 May 1969
Published: 1 July 1970
Authors
Theodore William Gamelin